# SDR SWAA2019022129889

- Difficulty date: February 1, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPLICE STRIP CORRODED AT BS 887, BETWEEN LBL 17 TO RBL 17.  R&R SPLICE STRIP IAW SRM AND DWG.
